Optimal regularity in time and space for the porous medium equation

Gess B, Sauer J, Tadmor E (2020)
Analysis & PDE 13(8): 2441-2480.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Gess, BenjaminUniBi; Sauer, Jonas; Tadmor, Eitan
Abstract / Bemerkung
Regularity estimates in time and space for solutions to the porous medium equation are shown in the scale of Sobolev spaces. In addition, higher spatial regularity for powers of the solutions is obtained. Scaling arguments indicate that these estimates are optimal. In the linear limit, the proven regularity estimates are consistent with the optimal regularity of the linear case.
Stichworte
porous medium equation; entropy solutions; kinetic formulation; velocity; averaging; regularity results
Erscheinungsjahr
2020
Zeitschriftentitel
Analysis & PDE
Band
13
Ausgabe
8
Seite(n)
2441-2480
eISSN
1948-206X
Page URI
https://pub.uni-bielefeld.de/record/2951317

Zitieren

Gess B, Sauer J, Tadmor E. Optimal regularity in time and space for the porous medium equation. Analysis & PDE . 2020;13(8):2441-2480.
Gess, B., Sauer, J., & Tadmor, E. (2020). Optimal regularity in time and space for the porous medium equation. Analysis & PDE , 13(8), 2441-2480. doi:10.2140/apde.2020.13.2441
Gess, B., Sauer, J., and Tadmor, E. (2020). Optimal regularity in time and space for the porous medium equation. Analysis & PDE 13, 2441-2480.
Gess, B., Sauer, J., & Tadmor, E., 2020. Optimal regularity in time and space for the porous medium equation. Analysis & PDE , 13(8), p 2441-2480.
B. Gess, J. Sauer, and E. Tadmor, “Optimal regularity in time and space for the porous medium equation”, Analysis & PDE , vol. 13, 2020, pp. 2441-2480.
Gess, B., Sauer, J., Tadmor, E.: Optimal regularity in time and space for the porous medium equation. Analysis & PDE . 13, 2441-2480 (2020).
Gess, Benjamin, Sauer, Jonas, and Tadmor, Eitan. “Optimal regularity in time and space for the porous medium equation”. Analysis & PDE 13.8 (2020): 2441-2480.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar